# SDR ASAA2019071430052

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 48,150 hours, 14,381 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 3401688030
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE REAR TURBINE FLANGE DENTED @ 3&9 OCLOCK POSITION. GROUNDED - YES. REMOVED AND REPLACED #1 ENG REAR TURBINE FLANGE REF. AMM 72-56-00-000-802-F00 STEPS (E) AND (F) 1, 2 AND 4 AND AMM 72-56-00-400-801-F00 F(2), (3) AND G(1) AND (2).
